# SDR AALA201802269054

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 14,331 hours, 2,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Air Outlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED ECAM VENT AVNCCSYS FAULT.  RAN CHECKLIST AND RETURNED. REMOVED AND REPLACED AVIONICS VENT SKIN AIR OUTLET VALVE PER AMM 21-26-53. OPERATIONS CHECK NORMAL.
